# SDR FDEA201306041191

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 47,642 hours, 15,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

"SLIDE ARMED" INDICATOR LIGHT INOPERATIVE WITH HANDLE IN ARMED POSITION.  FOUND DEBRIS IN GIRT BAR TRACK.  REMOVED DEBRIS FROM GIRT BAR AREA.  VERIFIED L1 ARMING AMM 25-61-00-6.  ACFT OK FOR SERVICE.
